Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Unprotected sex. Taken i-pill emergency contraceptive, delayed periods. Causes for delay?

hi doctor, i had unprotected intercourse but not proper intercourse ( as in the penis did not fully penetrate into the vagina , and it was only for some 12 secs) , as a result for safety i had taken i pill , the date was 29th november 2012, i recieved my menses perfectly on time in the month of december on 9th, but now in jan even though my date was 7 th, i have not yet recieved my menses. can you please help me out and tell me what is wrong
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi dear dont worry at all. its not possible that u get menses once and then u get pregnant. i pill is a hormonal pill and it is going to cause bit imbalance in hormones and hence bit delay in periods for a month or two but dont worry , u r safe.
thank u
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor